# SDR SIMA20220427004

- Difficulty date: April 27, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N275NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000780
- Aircraft time: 7,877 hours, 5,029 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: PN17116240411
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: PN17116240411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJ-5700-004_LH - EJ-5700-004 REPLACEMENT OF LH WING TIP INBOARD SPAR I WITH REINFORCED SPAR SECTION (PN 171-16240-411 SN 0001031250)-C/A-COMPLETE:CW ECN# EJ-5700-004 R2 01 PART A
